Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Selivanov Boris Ivanovich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. B. I. Selivanov, V. P. Chistyakov, “Limit theorems for the number of successes in random binary sequences with random embeddings”, Discrete Math. Appl., 26:6 (2016), 355–367  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2015
2. A. M. Zubkov, B. I. Selivanov, “On a statistic for testing the homogeneity of polynomial samples”, Discrete Math. Appl., 25:2 (2015), 109–120  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2011
3. A. M. Zubkov, B. I. Selivanov, “Ob odnoi statistike dlya proverki odnorodnosti polinomialnykh vyborok”, Mezhdunarodnyi kongress po informatike. Informatsionnye sistemy i tekhnologii (g. Minsk, 31 oktyabrya–3 noyabrya 2011 g.), ch. 1, BGU, Minsk, 2011, 74–76

   2009
4. B. I. Selivanov, “On a class of statistics of polynomial samples”, Discrete Math. Appl., 19:3 (2009), 309–320  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 1)
5. A. M. Zubkov, B. I. Selivanov, “Novaya statistika dlya proverki odnorodnosti polinomialnykh vyborok”, Tezisy doklada, VII mezhdunarodnaya konferentsiya “Veroyatnostnye metody v diskretnoi matematike” (g. Petrozavodsk, 1–6 iyunya 2008 g.), OPPM, 16, no. 1, 2009, 78–79

   2008
6. B. I. Selivanov, “Limit Distributions of the $\chi^2$ Statistic of K. Pearson in a Sequence of Independent Trials”, Math. Notes, 83:6 (2008), 821–832  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
7. B. I. Selivanov, “O nekotorykh statistikakh v skheme sluchainykh tablichnykh razmeschenii”, Tezisy doklada, IX Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 1–8 maya 2008 g.), OPPM, 15, no. 6, 2008, 1131–1132

   2007
8. B. I. Selivanov, “Redutsirovannaya statistika khi-kvadrat Pirsona”, Tezisy doklada, XIII Vserossiiskaya shkola-kollokvium po stokhasticheskim metodam (g. Ioshkar-Ola, 16–22 dekabrya 2006), OPPM, 14, no. 2, 2007, 251–252

   2006
9. B. I. Selivanov, “On calculation of exact distributions of decomposable statistics in the multinomial scheme”, Discrete Math. Appl., 16:4 (2006), 359–369  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 1)
10. B. I. Selivanov, “O vychislenii tochnykh raspredelenii mnogomernykh razdelimykh statistik”, Tezisy doklada, VII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 2–8 maya 2006 g.), OPPM, 13, no. 2, 2006, 351–353
11. B. I. Selivanov, “O statistike khi-kvadrat dlya proverki odnorodnosti polinomialnykh vyborok”, Tezisy doklada, VII Vserossiiskii simpozium po prikladnoi i promyshlennoi matematike (g. Kislovodsk, 2–8 maya 2006 g.), OPPM, 13, no. 3, 2006, 542–543

   2005
12. B. I. Selivanov, “Ob odnom semeistve statistik polinomialnoi skhemy”, Tezisy doklada, XII Vserossiiskaya shkola-kollokvium po stokhasticheskim metodam (g. Sochi-Dagomys, 1–7 oktyabrya 2005 g.), OPPM, 12, no. 4, 2005, 871–872
13. B. I. Selivanov, “O statistikakh – differentsiruemykh funktsiyakh chastot iskhodov M polinomialnykh vyborok”, Tezisy doklada, XII Vserossiiskaya shkola-koollokvium po stokhasticheskim metodam (g. Sochi-Dagomys, 1–7 oktyabrya 2005 g.), OPPM, 12, no. 4, 2005, 872–873

   2004
14. B. I. Selivanov, “A family of multivariate $\chi^2$-statistics”, Discrete Math. Appl., 14:5 (2004), 527–533  mathnet  crossref  crossref  mathscinet  zmath  scopus
15. B. I. Selivanov, “Byurmana-Lagranzha formula dlya formalnykh stepennykh ryadov”, Diskretnaya matematika. Entsiklopediya, Nauchnoe izdatelstvo “Bolshaya Rossiiskaya entsiklopediya”, M., 2004, 44
16. B. I. Selivanov, “Gipergrafy”, Diskretnaya matematika. Entsiklopediya, Nauchnoe izdatelstvo “Bolshaya Rossiiskaya entsiklopediya”, M., 2004, 55–57
17. B. I. Selivanov, “Ob odnom vremeni ozhidaniya, svyazannom so sluchainymi razmescheniyami v dvumernoi tablitse”, Tezisy doklada, VI mezhdunarodnaya konferentsiya "Veroyatnostnye metody v diskretnoi matematike (g. Petrozavodsk, 10–16 iyunya 2004 g.), OPPM, 11, no. 2, 2004, 251

   2002
18. B. I. Selivanov, “A family of multivariate chi-square statistics”, Discrete Math. Appl., 12:4 (2002), 401–413  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2001
19. V. G. Mikhailov, B. I. Selivanov, “On some statistics in a scheme of particles allocation in cells of a two-dimensional table”, Tr. Diskr. Mat., 4, Fizmatlit, Moscow, 2001, 169–176  mathnet
20. B. I. Selivanov, “Ob odnom klasse uslovnykh raspredelenii, svyazannykh so sluchainymi tablichnymi razmescheniyami”, Tezisy doklada, VIII Vserossiiskaya shkola- kollokvium po stokhasticheskim metodam (g. Ioshkar-Ola, 1–6 dekabrya 2001 g.), OPPM, 8, no. 2, 2001, 800–801

   1999
21. B. I. Selivanov, V. P. Chistyakov, “Two remarks on the multidimensional $\chi^2$ statistic”, Discrete Math. Appl., 9:6 (1999), 645–651  mathnet  crossref  mathscinet  zmath  scopus
22. B. I. Selivanov, “On a generalization of the classical allocation problem”, Theory Probab. Appl., 43:2 (1999), 256–268  mathnet  crossref  crossref  mathscinet  zmath  isi

   1998
23. B. I. Selivanov, V. P. Chistyakov, “Multivariate chi-square distribution for a nonhomogeneous multinomial scheme”, Discrete Math. Appl., 8:3 (1998), 263–273  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)
24. B. I. Selivanov, “On combinatorial functions related to the Bürman–Lagrange series. Quasi-orthogonality relations”, Discrete Math. Appl., 8:1 (1998), 127–140  mathnet  crossref  mathscinet  zmath

   1997
25. B. I. Selivanov, V. P. Chistyakov, “The sequential chi-square test based on $s$-tuples of states of a Markov chain”, Discrete Math. Appl., 7:5 (1997), 523–532  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

   1995
26. B. I. Selivanov, “On the waiting time in a scheme for the random allocation of colored particles”, Discrete Math. Appl., 5:1 (1995), 73–82  mathnet  mathscinet  zmath  scopus (cited: 12)
27. B. I. Selivanov, “One class of statistics type chi-square”, Surveys in Applied and Industrial Mathematics, 2:6 (1995), 226–266

   1991
28. B. I. Selivanov, “Dimensions of branches of random $m$-trees”, Discrete Math. Appl., 1:1 (1991), 97–103  mathnet  mathscinet  zmath

   1988
29. B. I. Selivanov, “On the number of edges in the branches of random m-trees”, Probabilistic Methods in Discrete Mathematics, Abstrackts of reports (Petrozavodsk, 1988, 05.24 - 05.26), 2, The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1988, 92
30. B. I. Selivanov, “Statistics type chi-square in the scheme of independent trials”, Probabilistic Methods in Discrete Mathematics, Abstrackts of reports (Petrozavodsk, 1988, 05.24 - 05.26), 2, The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1988, 93–94

   1985
31. B. I. Selivanov, “On the limit distributions for $\chi^2$ statistic”, Theory Probab. Appl., 29:1 (1985), 133–134  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1983
32. B. I. Selivanov, “One class of statistics for polynomial samples”, Probabilistic methods in discrete mathematics, Abstrackts of reports (Petrozavodsk, 1983.05.31-06.02), The Karelian branch of the USSR Academy of Sciences, Petrozavodsk, 1983, 84–85
33. A. F. Ronžin, B. I. Selivanov, “Limit theorems for a stopping time in a disorder problem”, Theory Probab. Appl., 27:3 (1983), 615–619  mathnet  crossref  mathscinet  zmath  isi

   1982
34. B. I. Selivanov, “A combinatorial proof of the enumeration theorem for exponentiation of groups”, Math. Notes, 32:6 (1982), 890–894  mathnet  crossref  mathscinet  zmath  isi  scopus

   1979
35. G. P. Gavrilov, V. A. Liskovets, P. P. Permyakov, B. I. Selivanov, “Some trends in the theory of enumeration”, Enumerative Problems in Combinatorial Analysis, eds. G. P. Gavrilov, Mir, M., 1979, 336–362

   1978
36. V. N. Lyamin, B. I. Selivanov, “Asymptotic normality of the number of edges of a given size in a random hypertree”, Problems of Cybernetics, Combinatorial Analysis and Graph Theory, 26, AS USSR, Scientific Council on the complex Problem “Cybernetics”, 1978, 26–37

   1977
37. B. I. Selivanov., “A combinatorial approach to the Burman-Lagrange inversion formula”, Combinatorial and Asymptotic. Analysis, 2, Krasnojarsk. Gos. Univ., Krasnojarsk, 1977, 153–169  mathscinet

   1976
38. V. N. Lyamin, B. I. Selivanov, “Enumeration problems for simple hypergraphs. II”, Kombinatornyĭ Analysis (M.: Mos. Gos. Univ.), 1976, no. 4, 88–95  mathscinet
39. B. I. Selivanov, A. F. Ronžin, “Partition of colored sets”, Asymptotic and enumeration problems of combinatorial analysis, Irkutsk. and Krasnojarsk. Gos. Univ., Irkutsk, Krasnojarsk, 1976, 77-88  mathscinet

   1975
40. B. I. Selivanov, “Additional remarks on homogeneous hypertrees and hyperforest”, Combinatorial and Asymptotic Analysis, Krasnojarsk. Gos. Univ., Krasnojarsk, 1975, 137–146

   1974
41. V. N. Lyamin, B. I. Selivanov, “Enumeration problems for simple hypergraphs”, Kombinatornyĭ Analysis, 1974, no. 3, 57–67  mathscinet
42. V. N. Lyamin, B. I. Selivanov, “Hypertrees with a given number of end vertices and edges”, Kombinatornyĭ Analysis, 1974, no. 3, 68–71  mathscinet
43. V. N. Lyamin, B. I. Selivanov, “Random hypertrees and hyperforests”, Math. Notes, 15:4 (1974), 380–385  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   1972
44. B. I. Selivanov., “Enumeration of homogeneous hypergraphs with a simple cycle structure”, Kombinatornyi Analysis, 1972, no. 2, 60–67  mathscinet
45. B. I. Selivanov, “The generating function of a certain statistic in a multinomial scheme with a countable number of outcomes”, Kombinatornyi Analysis, 1972, no. 2, 11–16  mathscinet

   1971
46. B. I. Selivanov, “Generalization of the problem of the number of partitions of a finite set”, Math. Notes, 10:3 (1971), 639–642  mathnet  crossref  mathscinet  zmath  scopus
47. B. I. Selivanov., “The cycle index of the exponehtiation group”, Kombinatornyi Analysis, 1971, no. 1, 79–90  mathscinet  zmath

   1969
48. B. I. Selivanov, “Some explicit formulas in the theory of branching stochastic processes with discrete time and one-type particles”, Theory Probab. Appl., 14:2 (1969), 336–342  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2018